# SDR COE2001F00000

- Difficulty date: October 16, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N720FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0452
- Engine: Pwa PT6A114A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AFTER DEPARTURE OF FLIGHT HSI(ARTIFICIAL HORIZON) AND RMI(RADIO MAGNETIC INDICATOR) FLAGGED.  PILOT HAD NOT YET ENTERED IMC(INSTRUMENT MET SYSTEM) BUT CONTINUED FLIGHT WOULD REQUIRE THIS SYSTEM.  PILOT INITIATED AIR TURNBACK AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED AND THE DIRECTIONAL GYRO WAS REMOVED AND REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
